# SDR DALA2020022051276

- Difficulty date: February 14, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT CLOSE OUT PANEL CRACKED. REPAIRED PER SRM 51-70-17. (LP 1489784)
